# SDR COM11899

- Difficulty date: May 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164D
- Make and model: Emb EMB-120RT
- Aircraft serial: 120164
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: De-Icer Boot
- Part number: 2957D513526
- Condition: Loose
- Location: Rt
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

A 4 INCH AREA OF THE RT INBD DE-ICE BOOT HAS COME LOOSE.  REPLACED DE-ICE BOOT.
